# SDR MASA2019062011918

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 38,293 hours, 28,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 EMER FLOODLIGHT INOP.  PLACED ON MEL
